# SDR UALA2010011200151

- Difficulty date: January 11, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 36,599 hours, 9,695 cycles
- Engine: Pwa PW4056
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 2780539107
- Part serial: 2589
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT BLEED ISOLATION LIGHT CAME ON AND LO BLEED DUCT PRESSURE LT NEEDLE READS 10 PSI.  VALVE FOUND FAULTY.  REPLACED LT ISOLATION VALVE.   NORMAL OPS.
